# SDR DALA2023011300295

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN 48 INCHES FWD OF DOOR L2 1 FOOT BLOW ENGINE SCAN LIGHT AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED DETAIL VISUAL INSPECTION OF THE INSTALLED DOUBLER LOC.EXTERNAL FUSELAGE SKIN 48 INCHES FWD OF DOOR 2L, 1 FOOT BELOW ENGINE SCAN LIGHT BTW FR30 TO FR31 AND BTW STRG 26 TO 28. AND NOT FOUND SIGN OF DEGRADATION (E.G. REPAIRS WITH EVIDENCE OF CRACKS, CORROSION, PULLED FASTENERS OR DENTS). PERFORMED GVI ON INSTALLED DOUBLER CONFIRMED INSTALLEDDOUBLER MATCHES A330 SRM 53-21-11-300-015 AS PER NTM 51-90-00.
